MathSciNet Relay Station
MathSciNet bibliographic data
MR649849 33A65 (33A40)
Ismail, Mourad E. H. The zeros of basic Bessel functions, the functions $J\sb{\nu +ax}(x)$, and associated orthogonal polynomials. J. Math. Anal. Appl. 86 (1982), no. 1, 1–19.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement